# SDR UPS02837713

- Difficulty date: February 15, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,243 hours, 45,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 561537275
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP STA 1510 FINGER DOUBLER IS CORRODED BEYOND LIMITS BETWEEN LONG 22L TO 30L.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5615372 AND SRM 51-1-21.
